Jump to ContentJump to Main Navigation

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year

Increased IMPACT FACTOR 2013: 0.593
Rank 143 out of 299 in category Mathematics in the 2013 Thomson Reuters Journal Citation Report/Science Edition
Mathematical Citation Quotient 2013: 0.51

VolumeIssuePage

Issues

Numerical reconstruction of medium parameters of the member of thin anisotropic layers

A. L. Karchevsky

Sobolev Institute of Mathematics, Siberian Branch of Russian Academy of Science, Acad. Koptyug prosp., 4, Novosibirsk, 630090, Russia. E-mail:

Citation Information: Journal of Inverse and Ill-posed Problems jiip. Volume 12, Issue 5, Pages 519–534, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: 10.1515/1569394042531332,

Publication History

Published Online:

In the paper we numerically solve an inverse problem of determination of medium parameters of a member of thin anisotropic layers for an elasticity system. We also investigate a case of a transversely isotropic medium with the symmetry axis lying in the plane Oxy. For example, this model can describe a vertically fractured medium. We present one of the possible ways of numerical solution of the problem. Examples of the numerical reconstruction show efficiency of the algorithm offered.

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.